Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rash from Trazodone? Lamdage22

Posted by ed_uk2010 on July 11, 2018, at 14:07:04

In reply to Re: Rash from Trazodone?, posted by Lamdage22 on July 11, 2018, at 12:10:07

> The rash is worse on my left eyelid. I always have the window slightly open because i vape while driving. It might be just ordinary pollen allergy. I have rye and grasses allergy!

It does sound like a mild allergy or dermatitis. I can't imagine it's related to your meds. It's just not typical of that.


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1099428
URL: http://www.dr-bob.org/babble/20180521/msgs/1099534.html